Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.

The Martin Kernel and Infima of Positive Harmonic Functions

Zoran Vondraček
Transactions of the American Mathematical Society
Vol. 335, No. 2 (Feb., 1993), pp. 547-557
DOI: 10.2307/2154393
Stable URL: http://www.jstor.org/stable/2154393
Page Count: 11
  • Read Online (Free)
  • Download ($30.00)
  • Subscribe ($19.50)
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
The Martin Kernel and Infima of Positive Harmonic Functions
Preview not available

Abstract

Let D be a bounded Lipschitz domain in Rn and let K(x, z), x ∊ D, z ∊ ∂D, be the Martin kernel based at $x_{0}\in D$. For x, y ∊ D, let k(x, y) = inf{h(x): h positive harmonic in D, h(y) = 1}. We show that the function k completely determines the family of positive harmonic functions on D. Precisely, for every z ∊ ∂D, ${\rm lim}_{y\rightarrow z}k(x,y)/k(x_{0},y)=K(x,z)$. The same result is true for second-order uniformly elliptic operators and Schrödinger operators.

Page Thumbnails

  • Thumbnail: Page 
547
    547
  • Thumbnail: Page 
548
    548
  • Thumbnail: Page 
549
    549
  • Thumbnail: Page 
550
    550
  • Thumbnail: Page 
551
    551
  • Thumbnail: Page 
552
    552
  • Thumbnail: Page 
553
    553
  • Thumbnail: Page 
554
    554
  • Thumbnail: Page 
555
    555
  • Thumbnail: Page 
556
    556
  • Thumbnail: Page 
557
    557